zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An algorithm for approximate solving of differential equations with “maxima”. (English) Zbl 1207.34076
Summary: An algorithm for constructing two sequences of successive approximations of the solution of the initial value problem for nonlinear differential equations with “maxima” is given. This algorithm is based on the monotone iterative technique. It is proved that both sequences are monotonically convergent. Each term of the constructed sequences is a solution of an initial value problem for linear differential equations with “maxima” and it is a lower/upper solution of the given problem. Both the scalar case and the multidimensional case are studied. An example, solved by computer realization of the suggested algorithm, illustrates the practical application of the method.
MSC:
34K07Theoretical approximation of solutions of functional-differential equations
65L99Numerical methods for ODE
References:
[1]E.P. Popov, Automatic Regulation and Control, Moscow, 1966 (in Russian).
[2]Bainov, D. D.; Hristova, S. G.: Monotone-iterative techniques of lakshmikantham for a boundary value problem for systems of differential equations with ”maxima”, J. math. Anal. appl. 190, No. 2, 391-401 (1995) · Zbl 0823.34064 · doi:10.1006/jmaa.1995.1083
[3]Drici, Z.; Mcrae, F. A.; Devi, J. Vasundhara: Monotone iterative technique for periodic boundary value problems with causal operators, Nonlinear anal. 64, No. 6, 1271-1277 (2006) · Zbl 1208.34103 · doi:10.1016/j.na.2005.06.033
[4]Du, S. W.; Lakshmikantham, V.: Monotone iterative technique for differential equations in a Banach space, J. math. Anal. appl. 87, No. 2, 454-459 (1981) · Zbl 0523.34057 · doi:10.1016/0022-247X(82)90134-2
[5]He, Zhimin; He, Xiaoming: Monotone iterative technique for impulsive integro–differential equations with periodic boundary conditions, Comput. math. Appl. 48, No. 1–2, 73-84 (2004) · Zbl 1070.65136 · doi:10.1016/j.camwa.2004.01.005
[6]Heikkila, S.; Lakshmikantham, V.: Monotone iterative techniques for discontinuous nonlinear differential equations, (1994)
[7]Hristova, S. G.: Qualitative investigations and approximate methods for impulsive equations, (2009)
[8]Hristova, S. G.; Bainov, D. D.: Monotone-iterative techniques of V. Lakshmikantham for a boundary value problem for systems of impulsive differential-difference equations, J. math. Anal. appl. 197, No. 1, 1-13 (1996) · Zbl 0849.34051 · doi:10.1006/jmaa.1996.0001
[9]Hristova, S. G.; Bainov, D. D.: Application of the monotone-iterative techniques of V. Lakshmikantham for solving the initial value problem for impulsive differential-difference equations, Rocky mountain J. Math. 23, No. 2, 609-618 (1993) · Zbl 0789.34056 · doi:10.1216/rmjm/1181072579
[10]Kaul, S.: On the existence of extremal solutions for impulsive differential equations with variable time, Nonlinear anal. 25, No. 4, 345-362 (1995) · Zbl 0840.34013 · doi:10.1016/0362-546X(94)00138-8
[11]Ladde, G.; Lakshmikantham, V.; Vatsala, A.: Monotone iterative techniques for nonlinear differential equations, (1985)
[12]Lakshmikantham, V.; Vatsala, S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, No. 8, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[13]Luo, Zhiguo; Shen, Jianhua; Nieto, J. J.: Antiperiodic boundary value problem for first-order impulsive ordinary differential equations, Comput. math. Appl. 49, No. 2–3, 253-261 (2005) · Zbl 1084.34018 · doi:10.1016/j.camwa.2004.08.010
[14]Nieto, J. J.; Rodriguez-Lopez, R.: Boundary value problems for a class of impulsive functional equations, Comput. math. Appl. 55, No. 12, 2715-2731 (2008) · Zbl 1142.34362 · doi:10.1016/j.camwa.2007.10.019
[15]Pang, P. Y. H.; Agarwal, R. P.: Monotone iterative methods for a general class of discrete boundary value problems, Comput. math. Appl. 28, No. 1–3, 243-254 (1994) · Zbl 0805.65140 · doi:10.1016/0898-1221(94)00112-X